Logo Logo
Switch Language to German

Haution, Olivier (2017): On rational fixed points of finite group actions on the affine space. In: Transactions of the American Mathematical Society, Vol. 369, No. 11: pp. 8277-8290

Full text not available from 'Open Access LMU'.


Consider a finite l-group acting on the affine space of dimension n over a field k, whose characteristic differs from l. We prove the existence of a fixed point, rational over k, in the following cases: The field k is p-special for some prime p different from its characteristic. The field k is perfect and fertile, and n = 3.

Actions (login required)

View Item View Item